# SDR CA150224004

- Difficulty date: February 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER CONTACTED THE FSR TO REPORT ENGINE IFSD, LOUD BANG FOLLOWED BY POWER LOSS.  THE PILOT PERFORMED AN EMERGENCY LANDING ON A BEACH.  POST-EVENT INSPECTION REVEALED THE COMPRESSOR FREE TO ROTATE, UNABLE TO TURN PROPELLER BY HAND, EXHAUST DUCT DISTORTED, AND ALL PT2 BLADES AND SOME PT1 BLADES FRACTURED. FSR TO MEET CUSTOMER, AUTHORITIES ARE NOT INVOLVED.
